Alert archive / Texas / Flash Flood Watches in 2015
Flash Flood Watch 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 28, 2015, 4:34 AM CDT for 27 counties in Texas. It took effect at May 28, 2015, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2015, 4:34 AM CDT (09:34 UTC)
- In effect from
- May 28, 2015, 7:00 PM CDT
- Expired
- May 29, 2015, 6:58 AM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 27 counties
Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1955 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
855 WGUS64 KEWX 280934 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 434 AM CDT THU MAY 28 2015 ...FLASH FLOOD WATCH FOR LOCATIONS ON THE EDWARDS PLATEAU THIS EVENING THROUGH FRIDAY MORNING... .A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL IS EXPECTED TO APPROACH FROM THE WEST THIS EVENING AND PROGRESS EASTWARD ACROSS THE EDWARDS PLATEAU. FORECAST RAINFALL TOTALS OF 1-2 INCHES WITH 3+ INCHES LOCALLY ARE POSSIBLE. DUE TO THE VERY MOIST CONDITIONS AND ELEVATED RIVERS AND CREEKS IN THE AREA...FLASH FLOODING AND RIVER FLOODING WILL BE A SIGNIFICANT CONCERN WITH ANY HEAVY RAINFALL THAT OCCURS. TXZ171-183>188-202-203-282145- /O.NEW.KEWX.FF.A.0013.150529T0000Z-150529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- INCLUDING THE CITIES OF...LLANO...DEL RIO...ROCKSPRINGS... LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...BRACKETTVILLE... UVALDE 434 AM CDT THU MAY 28 2015 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BANDERA...EDWARDS... GILLESPIE...KERR...KINNEY...LLANO...REAL...UVALDE AND VAL VERDE. * FROM THIS EVENING THROUGH FRIDAY MORNING * THUNDERSTORMS CAPABLE OF LOCALLY HEAVY RAINFALL ARE EXPECTED TO DEVELOP OUT WEST AND MOVE EASTWARD ACROSS THE EDWARDS PLATEAU OVERNIGHT. BETWEEN 1-2 INCHES OF RAIN IS FORECAST WITH LOCAL AMOUNT OF 3+ INCHES POSSIBLE. * DUE TO THE VERY MOIST CONDITIONS OF THE GROUNDS AND SOILS IN THE AREA...RAPID FLASH FLOODING OF LOW WATER CROSSINGS AND SOME ROADWAYS WILL BE POSSIBLE WHERE HEAVY RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TB3
2 follow-up statements
900 WGUS64 KEWX 281814 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 114 PM CDT THU MAY 28 2015 ...FLASH FLOOD WATCH FOR LOCATIONS ON THE EDWARDS PLATEAU THIS EVENING THROUGH FRIDAY MORNING... .A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL IS EXPECTED TO APPROACH THE RIO GRANDE FROM THE WEST THIS EVENING AND PROGRESS EASTWARD ACROSS THE HILL COUNTRY AND POTENTIALLY THROUGH THE I-35 CORRIDOR DURING THE OVERNIGHT HOURS. FORECAST RAINFALL TOTALS OF 1-2 INCHES WITH ISOLATED AMOUNTS OF 3 INCHES POSSIBLE. DUE TO THE VERY MOIST CONDITIONS AND ELEVATED RIVERS AND CREEKS IN THE AREA...FLASH FLOODING AND RIVER FLOODING WILL BE A SIGNIFICANT CONCERN WITH ANY HEAVY RAINFALL THAT OCCURS. TXZ172-173-189>194-204>209-217>219-228-290400- /O.EXA.KEWX.FF.A.0013.150529T0000Z-150529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO- DIMMIT- INCLUDING THE CITIES OF...BURNET...GEORGETOWN...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS... CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS 114 PM CDT THU MAY 28 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DIMMIT...FAYETTE...FRIO... GUADALUPE...HAYS...KENDALL...LEE...MAVERICK...MEDINA... TRAVIS...WILLIAMSON AND ZAVALA. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING * RAINFALL IS EXPECTED TO APPROACH THE RIO GRANDE FROM THE WEST THIS EVENING AND PROGRESS EASTWARD ACROSS THE HILL COUNTRY AND POTENTIALLY THROUGH THE I-35 CORRIDOR DURING THE OVERNIGHT HOURS. BETWEEN 1-2 INCHES OF RAIN IS FORECAST WITH ISOLATED AMOUNTS OF 3 INCHES POSSIBLE. * DUE TO THE VERY MOIST CONDITIONS OF THE GROUNDS AND SOILS IN THE AREA...RAPID FLASH FLOODING OF LOW WATER CROSSINGS AND SOME ROADWAYS WILL BE POSSIBLE WHERE HEAVY RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TXZ171-183>188-202-203-290400- /O.CON.KEWX.FF.A.0013.150529T0000Z-150529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- INCLUDING THE CITIES OF...LLANO...DEL RIO...ROCKSPRINGS... LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...BRACKETTVILLE... UVALDE 114 PM CDT THU MAY 28 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...EDWARDS...GILLESPIE...KERR...KINNEY... LLANO...REAL...UVALDE AND VAL VERDE. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING * RAINFALL IS EXPECTED TO APPROACH THE RIO GRANDE FROM THE WEST THIS EVENING AND PROGRESS EASTWARD ACROSS THE HILL COUNTRY AND POTENTIALLY THROUGH THE I-35 CORRIDOR DURING THE OVERNIGHT HOURS. BETWEEN 1-2 INCHES OF RAIN IS FORECAST WITH ISOLATED AMOUNTS OF 3 INCHES POSSIBLE. * DUE TO THE VERY MOIST CONDITIONS OF THE GROUNDS AND SOILS IN THE AREA...RAPID FLASH FLOODING OF LOW WATER CROSSINGS AND SOME ROADWAYS WILL BE POSSIBLE WHERE HEAVY RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
205 WGUS64 KEWX 291158 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 AM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH IS CANCELLED... .HEAVY RAINS HAVE ENDED AND THE THREAT FOR NEW FLASH FLOODING HAS ENDED FOR THIS EVENT. HOWEVER...SOME MINOR FLOODING CONTINUES DUE TO HEAVY RAINS FROM LAST NIGHT AND SOME RIVER FLOODING CONTINUES FROM HEAVY RAINS OF THE LAST SEVERAL DAYS. A THREAT FOR NEW FLOODING MAY OCCUR SATURDAY INTO SATURDAY NIGHT WHEN A COLD FRONT MOVES ACROSS SOUTH CENTRAL TEXAS ALLOWING FOR LOCALLY HEAVY RAINS. TXZ171>173-183>194-202>209-217>219-228-291300- /O.CAN.KEWX.FF.A.0013.000000T0000Z-150529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...CARRIZO SPRINGS 658 AM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 28, 4:23 AM CDT, 11 minutes earlier.
Area forecast discussion, May 28, 4:23 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 423 AM CDT THU MAY 28 2015 .SHORT TERM (TODAY THROUGH FRIDAY)... AT 4 AM...THUNDERSTORMS WERE FORMING SOUTH OF THE BIG BEND IN MEXICO AND MOVING NORTHEAST TOWARD VAL VERDE COUNTY. THE HRRR WAS THE WINNING HI RES MODEL IN REGARDS TO THIS FORMATION AND EVOLVES THIS ACTIVITY INTO A NORTH SOUTH LINE THAT MOVES THROUGH THE WESTERN ZONES BY 12-13Z. FORECAST SOUNDINGS FOR KDRT SHOW A STOUT CAP AT 700 MB AND LOTS OVER 100 J/KG OF CIN TO PREVENT SURFACE BASED PARCELS FROM REALIZING THE ELEVATED INSTABILITY. SHOWERS THAT HAVE CROSSED THE RIVER SO FAR THIS EVENING HAVE BEEN UNABLE TO SURVIVE TOO LONG AND THINK THAT WILL BE THE CASE THROUGH THE MORNING. STILL...WENT WITH CHANCE POPS OUT WEST WHERE THESE STORMS ARE TRACKING THROUGH 18Z. QPF VALUES SHOULD STAY LOW THOUGH. MOVING FORWARD...THE FOCUS SHIFTS TO THE DRY LINE OUT WEST AND MORE UPPER LEVEL SHORTWAVE ENERGY COINCIDING WITH PEAK HEATING AND MAX INSTABILITY. JUST ABOUT EVERY MODEL EFFICIENTLY INITIATESCONVECTION BY AROUND 21Z ALONG THE DRY LINE WITH A LARGE HAIL AND DAMAGING WIND THREAT. THIS THREAT MAY IMPACT WESTERN VAL VERDE THIS AFTERNOON WHICH IS WHY SPC HAS THIS AREA IN THEIR SLIGHT RISK FOR TODAY. FORECAST SOUNDINGS NEAR THE DRY LINE SHOW DIFFERENTIAL HEATING AND INSTABILITY UP AND DOWN THE BOUNDARY...ALSO INVERTED V PROFILES STAND OUT FOR THE POTENTIAL OF GENERATING HEALTHY OUTFLOWS...ENOUGH TO PRODUCE FURTHER CONVECTION DOWNSTREAM. ONCE THIS OCCURS...THESE ISOLATED TO SCATTERED STORMS SHOULD ORGANIZE INTO A LINEAR SYSTEM AND PUSH SOUTHEAST INTO OUR WESTERN ZONES BY LATE TONIGHT. THIS IS WHAT WARRANTED THE FLASH FLOOD WATCH FOR LOCATIONS ON THE ESCARPMENT. RAINFALL TOTALS RANGING FROM HALF AN INCH TO AN INCH AND HALF ARE POSSIBLE WITH ISOLATED AMOUNTS OF 3 INCHES POSSIBLE. THE ANTECEDENT CONDITIONS ARE THE MAIN DRIVER FOR THE FLASH FLOOD THREAT. IT GOES WITHOUT SAYING BUT IT WONT TAKE MUCH RAIN TO CAUSE FLASH FLOODING...EVEN OUT IN THESE WESTERN AREAS. ADDITIONAL THREATS WITH THIS LINE COULD INCLUDE MARGINALLY SEVERE HAIL...DAMAGING STRAIGHT LINE WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. 300 MB ANALYSIS SHOWS UPPER LEVEL SUPPORT FALLING OFF DRAMATICALLY BY 12Z FRIDAY MORNING AND WITH IT...THE LINE OF STORMS. THE BIG QUESTION WILL BE IF ANY REMNANT BOUNDARIES WILL EXIST FURTHER EAST FROM THE OVERNIGHT STORM ACTIVITY. IF SO...THOSE LOCATIONS WILL BE THE FOCUS FOR ISOLATED HEAVY RAIN DEVELOPMENT FRIDAY AFTERNOON. BEST GUESS AT THE MOMENT WOULD BE THE EASTERN HALF OF THE CWA. DUE TO THE LOWER CONFIDENCE OF THIS POSSIBILITY...DID NOT INCLUDE THE FLASH FLOOD WATCH FOR THE I35 CORRIDOR OR EAST. HOWEVER...AN EXTENSION OR NEW WATCH MAY BE NEEDED IF THIS IS LOOKING MORE LIKELY. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... OVER THE WEEKEND...THE ECMWF AND GFS DISAGREE ON A COLD FRONT WHICH MAY IMPACT OUR NORTHERN BORDER BY LATE SATURDAY. IF SO...OUR NORTHERN ZONES COULD HAVE ANOTHER RAINY WEEKEND AS THE FRONT WOULD STALL AND WEAK BUT VERY MOIST SOUTHERLY SFC FLOW CREATES PROLONGED THETA-E CONVERGENCE ALONG IT. THE ECMWF SEEMS TO WASH OUT THIS BOUNDARY ACROSS NORTH TEXAS AND BEGINS A TRANSITION PERIOD INTO WEAK FLOW AT ALL LEVELS. THIS WOULD BE THE PREFERRED OUTCOME AS ONLY WEAK FORCING WOULD RESULT IN MORE ISOLATED RAIN CHANCES OVER THE WEEKEND. MOVING INTO NEXT WEEK...A RIDGING PATTERN BEGINS TO SET UP WITH EARLY WEEK UPPER LEVEL WINDS BEING NORTHERLY. THE DRY LINE CONTINUES TO BE DRAPED ACROSS THE NM/TX BORDER AND DEEP LAYER MOISTURE SEEMS TO SUBSIDE. HOWEVER...SFC DEWPOINTS WILL STILL BE IN THE UPPER 60S AND 70S SO ISOLATED THUNDER WILL BE IN PLAY MOST AFTERNOONS NEXT WEEK. A VERY WELCOME PATTERN GIVEN THE ENTIRE MONTH OF MAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 72 85 70 85 / 30 50 50 30 40 AUSTIN BERGSTROM INTL AIRPORT 88 71 84 69 85 / 20 50 50 20 40 NEW BRAUNFELS MUNI AIRPORT 89 72 85 71 85 / 20 50 40 20 40 BURNET MUNI AIRPORT 86 70 83 69 82 / 30 50 40 30 50 DEL RIO INTL AIRPORT 89 70 88 73 86 / 50 60 20 30 40 GEORGETOWN MUNI AIRPORT 87 71 84 70 84 / 30 50 50 30 50 HONDO MUNI AIRPORT 88 71 86 71 86 / 30 50 40 20 40 SAN MARCOS MUNI AIRPORT 87 72 84 70 85 / 20 50 50 20 40 LA GRANGE - FAYETTE REGIONAL 89 74 85 71 85 / 20 30 50 20 40 SAN ANTONIO INTL AIRPORT 89 73 86 72 85 / 20 50 40 20 40 STINSON MUNI AIRPORT 89 73 86 72 86 / 20 50 40 20 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...EDWARDS...GILLESPIE...KERR...KINNEY... LLANO...REAL...UVALDE...VAL VERDE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...TB3
Hazardous weather outlook, May 27, 4:44 PM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 PM CDT WED MAY 27 2015 TXZ171>173-183>194-202>209-217>225-228-282145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 PM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. FROM 7 PM CDT THIS EVENING THROUGH 7 AM CDT THURSDAY MORNING...A FLASH FLOOD WATCH IS IN EFFECT FOR THE COUNTIES OF SOUTH CENTRAL TEXAS ALONG AND NORTH OF A LINE FROM FREDERICKSBURG TO LULING TO GIDDINGS. THERE IS ALSO A MARGINAL THREAT OF SEVERE WEATHER...WITH HIGHEST POTENTIAL OVER THE SAME AREAS COVERED BY THE FLASH FLOOD WATCH. PRIMARY STORM THREATS ARE FOR DAMAGING WINDS THIS EVENING AND HEAVY DOWNPOURS UP TO 2 INCHES. AN ISOLATED BRIEF TORNADO CAN NOT BE RULED OUT. RIVER FLOODING WILL ALSO CONTINUE TONIGHT...ESPECIALLY ALONG AND SOUTHEAST OF A UVALDE TO BULVERDE TO TAYLOR LINE. ANY HEAVY RAINFALL THAT DEVELOPS OVER CENTRAL TEXAS...WILL FALL OVER VERY SATURATED SOILS...RESULTING IN A RAPID RESPONSE TO AREA RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RIVER FLOODING IS EXPECTED ACROSS MANY LOCATIONS THROUGH AT LEAST THE END OF THE WEEK. THERE IS A CHANCE FOR THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN THURSDAY AND THURSDAY NIGHT MAINLY OVER THE WESTERN PART OF THE AREA. A FLASH FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF SOUTH CENTRAL TEXAS LATE LATE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR LATE THURSDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 12:29 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| May 28, 1:07 PM CDT | Special Weather Statement | EWX | Williamson | 53 min |
| May 28, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 51 min |
| May 28, 1:50 PM CDT | Special Weather Statement | EWX | Hays | 40 min |
| May 28, 1:55 PM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 28, 2:24 PM CDT | Special Weather Statement | EWX | Fayette | 51 min |
Nearby
Flash Flood Watches in Texas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.